Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

mom4cem

Members
  • Content Count

    1,070
  • Joined

  • Last visited

Everything posted by mom4cem

  1. So sorry you are feeling bad. You are quite a brave soul, you keep on pushing through. I hope this rough patch, is just that, a rough patch, and you will be back and mobile again real soon.
  2. I was diagnosed with fibro back in the early 90's. Started with flu like symptons, aches in my wrists, knees, everywhere. Tested for lupus, lyme etc. All negative. The rheumy did the pressure points on me and I had most all. He gave me some info on it and at that time, that was a lot. Over the years when I told any dr. about my having fibro, all I heard was that it was a wastebasket diagnosis. I also found out I had MVP and dysautonomia around the same time too. I found eliminating sugar, taking warm baths and only doing what I could do helped a lot. There are some good books out on it now with some helpful info. There is also a cream, specifically for fibro, recommended by the National Fibro Assoc, called O24. No salicylates in it. Smells,(camphor in it) but it did help to ease the aches/pains. Feel better.
  3. Wishes for a speedy recovery and to have you back in your own "bowl" soon.
  4. This happens to me also sometimes. I notice it after eating sugary foods, or eating too much of anything and when I am getting run down/sick. Smaller meals seem to help somewhat and cutting the carbs too. When I'm getting sick, I just have to ride it out.
  5. Please don't feel like you are the only one. A few years back I started to twitch, first in one spot then all over. I was convinced I had one of the worst neuro diseases out there, I'm sure you know which one I am talking about. Of course surfing the internet was the worst thing I could do. Even after going to my Dr., who basically had to control himself from laughing when I told him what I thought I had, and seeing a neuro 2x, I still thought they were missing something. Of course all that worry really took it's toll on my nervous system and I'm still paying for it. I've had anxiety issues over the years so I am sure that added plenty of fuel to the fire. It took a long time, support from my hubby, support from a good therapist, and a lot of hard work on changing thought patterns to get past it. 3yrs later, I still twitch but I am still here. Pat57 hit it on the nose with thoughts and a good support network/group. Those negative thougts can really wreak havoc on a normal individual, what do you think it does on someone with an overly sensitive nervous system?! You can get throught this!
  6. You all are just cracking me up I need a jump start every time, otherwise truthfully, I could not care one bit if I never had it again,,sad but true. I'm too tired to even think of adding that to my list of daily things that I have a hard enough time getting through. My hubby is used to it and I think he has begun to enjoy his extra sleep time.
  7. I read the same article this morning. Possibly could it be that the actual problem itself that causes the dysfunction (ie: polluted air, smoking etc.) that is what causes the heart disease because it can trigger inflammation, dysfunction etc. So for those with autonomic dysfunction not caused by something like those known to cause heart disease and others listed it is not the same. It's confusing what I wrote I know Hope you get my jist of it.
  8. I notice gas before episodes, the gas makes me tachy. Most times during an episode if I belch it helps to calm the tachy down.
  9. I have the same problem also. I take lexapro. It was dampened b/4 the lexapro but moreso since. I also have the 2 day window open around ovulation when I have an easier time with the O otherwise, wow, my husband would keel over in exhaustion b/4 the O would happen for me.
  10. I've taken that before. The only thing I found out about it is that it can be gritty and not dissolve completely so be sure to shake it up well!
  11. I also, according to the endo. have a larger thyroid, upper limits of normal I guess. An ultrasound came out fine as well as bloodwork etc.
  12. Very nice to hear a postive story, congratulations and only the best~
  13. Glad to hear you have been doing better. As for feeling crappy I think even though you take a beta blocker and it controls the rate, the that issues that cause the rate to rise still occur and you can still feel lousy but the beta keeps the nerves to the heart from over-reacting. Does that make sense? I take a little beta also, there are times when I feel jittery, anxious, weak in the knees, I can feel the adrenaline fanning all over and I feel tight in my chest, feel all the symptoms I do when the adrenaline kicks in but my heart rate stays normal and sometimes not. Just another part of this darn dysautonomia syndrome. Hopefully in time this will get better for you also.
  14. How wonderful! Reading your post gave me goosebumps, felt like I was there!... Enjoy your time together and thank him for all of us.
  15. As you can tell I am very far behind on reading posts in this forum.. Congrats, for all you go through personally, you gave it your all and certainly have left a wonderful impression on your students. Kudos to you!!!
  16. I take a little beta, 12.5 and lexapro 2.5..I do increase the beta as needed. I have found that once I cut out the sugar and carbs as well as I could, I did notice when I had certain things, it was a trigger. Exactly what the trigger is, like what ingredient, I don't know for sure. I get tachy after having canned soups and even soup from Panera Bread and most restaurants, I don't know if it is additives or what, but without fail, I get tachy. I find I wind up eating little or next to nothing just to avoid getting tachy, not good either but I don't want to be tachy. Have you tried keeping a food diary? Think that is my next step., an elimination diet type, then gradually re-introduce things one at a time and see what I can come up with. Have you had a glucose test/tested for sugars?
  17. Certain foods can also trigger for me also. Also within a few minutes to a 1/2 hour I get tachy, and sometimes the shaky comes with it. I get headaches at random times, but I can see how an adrenaline rush can do that, whether your b/p goes, down or just having the adrenaline circulating can cause different symptoms, and the offending food itself, just like msg or aspartame in some can cause headaches too. So yes, I certainly think it can happen in some of us.
  18. Angela, Being thin myself, I understand you. I always get, are you dieting? Are you losing weight? Are you feeling well you are so thin? You are so thin it's unbelievable! Q-tip, beanpole, olive oyl(get that one too). I enjoy salads, so I normally eat that for lunch or sometimes dinner, well, of course I get, oh so that's how you stay thin, or no wonder you are so thin, you have to get some meat on those bones! Even gotten when I've gone for a sono, wow, we can see right through you,,(boy if that does not reinforce that your thin, I don't know). I am what I am, and that's all that I am!...... Maybe I have been hanging out with Popeye too long...
  19. I've felt that connection with perimenopause for quite a while. Even before I really started to become symptomatic, I used to be on the patch, and when the day came to change the patch, within a period of time after putting the new one on, I would feel edgy, tons of adrenaline flowing through. Coincidence, I don't know, but it happend every time. Now I'm 41, and have felt really bad for the past 4 years and my bloodwork came back one time as post menopausal(estrogen levels), low dhea. Recently I came back with normal levels, but low normal with estrogen and progesterone. Horrible week before I get it, headaches, tachy etc. Yikes, they say this can last for years!!! There has to be a connection-but like you said, it is hard to find one to look at it all. Feel well
  20. Good luck Angela I hope it all works out, I wish I had enough guts to try to get off of them. I only take a tiny baby dose, 12.5, and on it my hr still goes anywhere from high 70's to 90's, and still get tachy episodes but don't want to go higher. It does take a while for it to get out of your system and your body adjusted to not having them, so I'm told. Please keep us posted on how you do.
  21. Nice to hear an update. She will be fine, I've known many who have had infants with the same problem. Take care of yourself during this time too!.. Excitement and stress,,love it and hate it right?!
  22. Need a little clarification. After reading some other posts on b/p, I'm unsure. When most of you take your b/p, is it sitting? I know lying down it would go even lower. What about those on meds? Especially blood pressure meds. They lower b/p so how can one really know what their b/p actually is? I take a low dose of atenelol, 12.5 mg. in the a.m., so I don't know when I really should check to see what my b/p is like. Do you think when you are feeling poorly, all of a sudden, and you check your b/p and hr., and both are high, is it possible that it may have "bottomed out", a episode, as it may, happened and the high b/p and h/r is just compensation? Do my questions make sense? Thanks!!
  23. Glad to hear you are on the road to recovery, feel well soon !
  24. . How'd they diagnose it (holter, event, EP study, loop, etc) and how long did it take them TO capture it? Loop monitore, a few months. 2. What were your symptoms?Premature atrial contraction then my heart took off 3. What have they done (ablation, meds,etc) to eliminate the SVT. Increased med at the time, nothing other than tiny dose of beta since 4. WHAT TYPE of SVT did/or do you have (atrial tachy, mutifocal atrial tachy, atrial flutter, atrial fib, SA nodal reentry, AVNRT,etc) PAT-parxosymal atrial tachycardia
×
×
  • Create New...